# SDR AMTA200800025

- Difficulty date: January 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N702TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46912
- Engine: Ge CF650C
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, FOUND EMERGENCY LIGHTS OVERHEAD CIRCUIT BREAKER (D-4) POPPED.  WILL NOT RESET.  FOUND BROKEN WIRE LEADING TO OVERWING EMERGENCY LIGHTS BATTERY POWER SUPPLY.  REPAIRED IAW SWP EMERGENCY LIGHT.  OPS CHECKS NORMAL.  (K)
